# SDR DALA2015053003593

- Difficulty date: May 29, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 62,823 hours, 46,490 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 427
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME BS 427 BETWEEN LONGERONS 24 - 25R.   DAMAGE WAS REMOVED IAW AND REPAIR FABRICATED, TREATED, PAINTED, AND INSTALLED IAW ER/A 534376-14 REV ORIGINAL.
